Alert archive / Nevada / Wind Advisories in 2022
Wind Advisory 31, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Jun 15, 2022, 12:54 PM PDT for Esmeralda County, Nye County, Nevada. It took effect at Jun 16, 2022, 11:00 AM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2022, 12:54 PM PDT (19:54 UTC)
- In effect from
- Jun 16, 2022, 11:00 AM PDT
- Expired
- Jun 16, 2022, 11:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Las Vegas, NV
Counties Esmeralda County, NV, Nye County, NV
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 7.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5019 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
121 WWUS75 KVEF 151954 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1254 PM PDT Wed Jun 15 2022 NVZ014-160800- /O.NEW.KVEF.WI.Y.0031.220616T1800Z-220617T0600Z/ /O.NEW.KVEF.HW.A.0004.220617T1500Z-220618T0600Z/ Esmeralda and Central Nye County- Including Beatty, Goldfield, Silver Peak, and Dyer 1254 PM PDT Wed Jun 15 2022 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT THURSDAY... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * WHAT...For the Wind Advisory, south winds 20 to 25 mph with gusts up to 45 mph expected. For the High Wind Watch, south winds 30 to 35 mph with gusts up to 60 mph possible. * WHERE...Esmeralda and Central Nye County. * WHEN...For the Wind Advisory, from 11 AM to 11 PM PDT Thursday. For the High Wind Watch, from 8 AM Friday morning through 11 PM Friday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Areas of blowing dust and sand are likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ NVZ015-160800- /O.NEW.KVEF.HW.A.0004.220617T1500Z-220618T0600Z/ Lincoln County- Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel 1254 PM PDT Wed Jun 15 2022 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * WHAT...South winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Lincoln County. * WHEN...From 8 AM Friday morning through 11 PM Friday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Areas of blowing dust and sand are likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
4 follow-up statements
883 WWUS75 KVEF 160739 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1239 AM PDT Thu Jun 16 2022 NVZ014-161800- /O.CON.KVEF.WI.Y.0031.220616T1800Z-220617T0600Z/ /O.CON.KVEF.HW.A.0004.220617T1500Z-220618T0600Z/ Esmeralda and Central Nye County- Including Beatty, Goldfield, Silver Peak, and Dyer 1239 AM PDT Thu Jun 16 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * WHAT...For the Wind Advisory, south winds 20 to 25 mph with gusts up to 45 mph expected. For the High Wind Watch, south winds 30 to 35 mph with gusts up to 60 mph possible. * WHERE...Esmeralda and Central Nye County. * WHEN...For the Wind Advisory, from 11 AM to 11 PM PDT Thursday. For the High Wind Watch, from 8 AM Friday morning through 11 PM Friday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Areas of blowing dust and sand are likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ NVZ015-161800- /O.CON.KVEF.HW.A.0004.220617T1500Z-220618T0600Z/ Lincoln County- Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel 1239 AM PDT Thu Jun 16 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * WHAT...South winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Lincoln County. * WHEN...From 8 AM Friday morning through 11 PM Friday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Areas of blowing dust and sand are likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
281 WWUS75 KVEF 161742 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1042 AM PDT Thu Jun 16 2022 NVZ014-170545- /O.CON.KVEF.WI.Y.0031.220616T1800Z-220617T0600Z/ /O.CON.KVEF.HW.A.0004.220617T1500Z-220618T0600Z/ Esmeralda and Central Nye County- Including Beatty, Goldfield, Silver Peak, and Dyer 1042 AM PDT Thu Jun 16 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * WHAT...For the Wind Advisory, south winds 20 to 25 mph with gusts up to 45 mph expected. For the High Wind Watch, south winds 30 to 35 mph with gusts up to 60 mph possible. * WHERE...Esmeralda and Central Nye County. * WHEN...For the Wind Advisory, from 11 AM to 11 PM PDT Thursday. For the High Wind Watch, from 8 AM Friday morning through 11 PM Friday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Areas of blowing dust and sand are likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ NVZ015-170545- /O.CON.KVEF.HW.A.0004.220617T1500Z-220618T0600Z/ Lincoln County- Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel 1042 AM PDT Thu Jun 16 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * WHAT...South winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Lincoln County. * WHEN...From 8 AM Friday morning through 11 PM Friday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Areas of blowing dust and sand are likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
810 WWUS75 KVEF 161837 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1137 AM PDT Thu Jun 16 2022 NVZ014-170700- /O.UPG.KVEF.HW.A.0004.220617T1500Z-220618T0600Z/ /O.NEW.KVEF.WI.Y.0032.220617T1500Z-220618T0600Z/ /O.CON.KVEF.WI.Y.0031.000000T0000Z-220617T0600Z/ Esmeralda and Central Nye County- Including Beatty, Goldfield, Silver Peak, and Dyer 1137 AM PDT Thu Jun 16 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM PDT FRIDAY... ...HIGH WIND WATCH NO LONGER IN EFFECT... * WHAT...For today, south winds 15 to 25 mph with gusts up to 45 mph. For Friday, south winds 30 to 40 mph with gusts up to 55 mph expected. Localized gusts over 60 mph are possible especially near Goldfield. * WHERE...Esmeralda and Central Nye County. * WHEN...Until 11 PM PDT this evening...and 8 AM to 11 PM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Pockets of blowing dust may impact travel on US-95 and US-6. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NVZ015-170700- /O.UPG.KVEF.HW.A.0004.220617T1500Z-220618T0600Z/ /O.NEW.KVEF.WI.Y.0032.220617T1500Z-220618T0600Z/ Lincoln County- Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel 1137 AM PDT Thu Jun 16 2022 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM PDT FRIDAY... ...HIGH WIND WATCH NO LONGER IN EFFECT... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Lincoln County. * WHEN...From 8 AM to 11 PM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Pockets of blowing dust are likely near dry lake beds and may reduce visibility suddenly. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ519>522-170700- /O.NEW.KVEF.WI.Y.0032.220617T1500Z-220618T0600Z/ Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County- Death Valley National Park- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, Olancha, Westgard Pass, Bristlecone Pine, Furnace Creek, Stovepipe Wells, and Shoshone 1137 AM PDT Thu Jun 16 2022 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM PDT FRIDAY... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Eastern Sierra Slopes, Owens Valley, White Mountains of Inyo County and Death Valley National Park. * WHEN...From 8 AM to 11 PM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Pockets of blowing dust could impact travel on US-395 and roadways throughout Death Valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ001-NVZ016-017-170700- /O.NEW.KVEF.WI.Y.0032.220617T1500Z-220618T0600Z/ Northwest Plateau-Northeast Clark County- Western Clark and Southern Nye County- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbull, Western Grand Canyon, Mesquite, Overton, Moapa, Pahrump, Indian Springs, Desert Rock, and Amargosa Valley 1137 AM PDT Thu Jun 16 2022 /1137 AM MST Thu Jun 16 2022/ ...WIND ADVISORY IN EFFECT FROM 8 AM PDT /8 AM MST/ TO 11 PM PDT /11 PM MST/ FRIDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Arizona, Northwest Plateau. In Nevada, Northeast Clark County and far Western Clark and Southern Nye County. * WHEN...From 8 AM PDT /8 AM MST/ to 11 PM PDT /11 PM MST/ Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ036-NVZ021-170700- /O.NEW.KVEF.LW.Y.0013.220617T1500Z-220618T0300Z/ Lake Mead National Recreation Area- Including Bullhead City, Oatman, Mohave Valley, Hoover Dam, and Laughlin 1137 AM PDT Thu Jun 16 2022 /1137 AM MST Thu Jun 16 2022/ ...LAKE WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM FRIDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Lake Mead National Recreation Area. * WHEN...From 8 AM PDT /8 AM MST/ to 8 PM PDT /8 PM MST/ Friday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
685 WWUS75 KVEF 170611 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1111 PM PDT Thu Jun 16 2022 NVZ014-171530- /O.EXP.KVEF.WI.Y.0031.000000T0000Z-220617T0600Z/ /O.CON.KVEF.WI.Y.0032.220617T1500Z-220618T0600Z/ Esmeralda and Central Nye County- Including Beatty, Goldfield, Silver Peak, and Dyer 1111 PM PDT Thu Jun 16 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT FRIDAY... * WHAT...South winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Esmeralda and Central Nye County. * WHEN...8 AM to 11 PM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NVZ015-171530- /O.CON.KVEF.WI.Y.0032.220617T1500Z-220618T0600Z/ Lincoln County- Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel 1111 PM PDT Thu Jun 16 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT FRIDAY... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Lincoln County. * WHEN...From 8 AM to 11 PM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Pockets of blowing dust are likely near dry lake beds and may reduce visibility suddenly. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ519>522-171530- /O.CON.KVEF.WI.Y.0032.220617T1500Z-220618T0600Z/ Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County- Death Valley National Park- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, Olancha, Westgard Pass, Bristlecone Pine, Furnace Creek, Stovepipe Wells, and Shoshone 1111 PM PDT Thu Jun 16 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT FRIDAY... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Eastern Sierra Slopes, Owens Valley, White Mountains of Inyo County and Death Valley National Park. * WHEN...From 8 AM to 11 PM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Pockets of blowing dust could impact travel on US-395 and roadways throughout Death Valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ001-NVZ016-017-171530- /O.CON.KVEF.WI.Y.0032.220617T1500Z-220618T0600Z/ Northwest Plateau-Northeast Clark County- Western Clark and Southern Nye County- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbull, Western Grand Canyon, Mesquite, Overton, Moapa, Pahrump, Indian Springs, Desert Rock, and Amargosa Valley 1111 PM PDT Thu Jun 16 2022 /1111 PM MST Thu Jun 16 2022/ ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM PDT/MST TO 11 PM PDT/MST FRIDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Arizona, Northwest Plateau. In Nevada, Northeast Clark County and far Western Clark and Southern Nye County. * WHEN...From 8 AM PDT/MST to 11 PM PDT/MST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ036-NVZ021-171530- /O.CON.KVEF.LW.Y.0013.220617T1500Z-220618T0300Z/ Lake Mead National Recreation Area- Including Bullhead City, Oatman, Mohave Valley, Hoover Dam, and Laughlin 1111 PM PDT Thu Jun 16 2022 /1111 PM MST Thu Jun 16 2022/ ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM PDT/MST TO 8 PM PDT/MST FRIDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Lake Mead National Recreation Area. * WHEN...From 8 AM PDT/MST to 8 PM PDT/MST Friday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Jun 15, 9:00 AM PDT, 3 hours 54 minutes earlier.
Area forecast discussion, Jun 15, 9:00 AM PDT, 3 hours 54 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 900 AM PDT Wed Jun 15 2022 .SYNOPSIS...Warmer today and tomorrow before a potent low pressure system brings strong winds, critical fire weather conditions, and another round of cooler temperatures. A slight chance of thunderstorms is forecast for Mohave County on Saturday, but otherwise the area remains dry. && .UPDATE...Seasonably warm conditions expected today with afternoon highs topping out near mid-June normals, along with light winds. Main focus of the afternoon package will be wind and fire headlines in coordination with our regional neighbors. Current forecast looks good and no update is necessary. -Outler- && .SHORT TERM...Today. After a day of below-normal temperatures, seasonal warmth returns to the area as a shortwave ridge moves into the area. The evolution of this ridge will have larger implications for the late-week weather (see Long Term discussion), but for today it will promote warmer temperatures and light winds. Highs are forecast to be around 5 degrees warmer than yesterday, with values in the mid-to-upper 90s and 100s across the CWA. Afternoon breezes will be light, around 10- 15 mph. .LONG TERM...Thursday through the Weekend. Looking just at the 12Z ECMWF EFI table, significant changes to the forecast look to be on the horizon come late week and into the weekend. While temperatures should peak on Thursday due to brief but fairly high amplitude ridging over the western CONUS, a very strong low pressure system will be quick to set up over the western seaboard. The 18Z EC ensemble shows this low axis as a nearly 3 sigma normalized anomaly. Pair this with a high amplitude ridge over the central US, and a stout H5 gradient looks to set up over the Great Basin. This will open the door to several potential impactful situations from Friday through Sunday, with the highest confidence being gradient winds across central and northern Nevada. A resultant surface low pressure anomaly looks to set up east of the Sierra Nevada range Friday and shift northeast through Saturday. This will set up a significant surface gradient as well as low and mid level wind field enhancement setting the stage for high winds across parts of Esmeralda, Nye, and Lincoln counties, and potentially farther south depending on the depth of the low. One thing this low doesn't have coming with it is moisture however. In fact this low will shunt much opportunity for moisture with a drier fetch from the western Pacific. At least for the western 2/3 of the CWA... That being said, a likely named tropical disturbance south of Baja California will be churning up tropical moisture and advecting much of it into Arizona through this time. This will lead to Saturday not only being windy for central and northern Nevada, but thunderstorms with heavy rainfall potential on tap for much of Arizona, including Mohave county potentially. This is much less certain as it depends on several variable such as the low's depth/amplitude, positioning of the low axis, the resultant upper level dynamics aligning with focused moisture flux, and peak convective potential. Right now, the 01Z NBM population seemed to appropriately raise PoPs and introduced at least measurable QPF into much of Mohave County for Saturday. Would not be surprised to see the forecast for Mohave County trend upward in these elements, but even if it doesn't, believe the range of possibilities Saturday could be either dry lightning and wildfire potential or thunderstorms with heavy rainfall pushing into Mohave from central/northern Arizona. && .FIRE WEATHER...Hot and dry conditions to continue for the majority of the area. Light afternoon breezes today, but winds begin to pick up on Thursday. Elevated to critical fire weather conditions will likely begin on Thursday for our Arizona and Nevada zones, lasting through at least Saturday. The most concerning period will be Friday and Saturday, where widespread gusts of 40+ mph are possible. Could even see gusts close to 60 mph in parts of Esmeralda, Nye, and Lincoln Counties during this time. Afternoon relative humidities are expected to be around 10% on Friday, with some recovery on Saturday in eastern Lincoln and eastern Mohave as moisture tries to push into the area. This moisture may be enough to spark a few thunderstorms Saturday afternoon, which could produce some dry lightning concerns in Mohave County. Winds may linger in the eastern portions of the area on Sunday before tapering off areawide on Monday. && .AVIATION...For Harry Reid...Light and variable winds early this morning will likely give way to northeast components 7-10 knots after 16Z through early afternoon then becoming southeast less than 6 knots in mid to late afternoon. Light southwest winds develop after sunset through the overnight hours. Clear sky through the period. For the rest of southern Nevada, northwest Arizona and southeast California...North-northeast winds 10-15 knots will spread down through southern Nevada and the Colorado River Valley this morning then speeds will decrease to less than 10 knots this afternoon through tonight. Light winds elsewhere and a clear sky through the period. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && SHORT TERM...Woods LONG TERM...TB3 AVIATION...Adair For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:18 PM PDT | Fire Weather Watch | VEF | Clark, Lincoln, Nye | 23 hr |
| Jun 15, 12:18 PM PDT | Red Flag Warning | VEF | Esmeralda, Nye | 35 hr |
| Jun 15, 12:18 PM PDT | Red Flag Warning | VEF | Clark, Esmeralda, Lincoln, Nye | 59 hr |
| Jun 15, 12:54 PM PDT | High Wind Watch | VEF | Esmeralda, Lincoln, Nye | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.